Alert archive / West Virginia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 157, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jul 30, 2012, 7:31 PM EDT for Pocahontas County, Randolph County, West Virginia. It was in force for 24 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2012, 7:31 PM EDT (23:31 UTC)
- Expired
- Jul 30, 2012, 7:55 PM EDT
- In force
- 24 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Pocahontas County, WV, Randolph County, WV
The radar
The Charleston,WV radar (KRLX), 155 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:40 PM EDT | HAIL 1 | Durbin, WV | CALLER REPORTED HIGH WATER ON US 250 AND HAIL .75 TO 1 INCH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 11.5 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 392 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 826 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS51 KRLX 302331
SVRRLX
WVC075-083-310030-
/O.NEW.KRLX.SV.W.0157.120730T2331Z-120731T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
731 PM EDT MON JUL 30 2012
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL POCAHONTAS COUNTY IN WEST VIRGINIA...
THIS INCLUDES THE CITIES OF...CASS SCENIC RAILROAD...CASS SCENIC
RAILROAD STATE PARK...
SOUTH CENTRAL RANDOLPH COUNTY IN WEST VIRGINIA...
* UNTIL 830 PM EDT
* AT 724 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CASS SCENIC RAILROAD...AND MOVING NORTH AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
VALLEY HEAD..
PRECAUTIONARY/PREPAREDNESS ACTIONS...
VERY HEAVY RAIN WILL ALSO FALL FROM THIS SEVERE THUNDERSTORM...AND
WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES
AND SMALL STREAMS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3854 8006 3861 8007 3860 7981 3852 7984
3838 7991 3838 7997
TIME...MOT...LOC 2331Z 181DEG 8KT 3844 7994
$$
081 follow-up statement
782
WWUS51 KRLX 302355
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
755 PM EDT MON JUL 30 2012
WVC075-083-310005-
/O.CAN.KRLX.SV.W.0157.000000T0000Z-120731T0030Z/
POCAHONTAS WV-RANDOLPH WV-
755 PM EDT MON JUL 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL RANDOLPH AND
CENTRAL POCAHONTAS COUNTIES IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED. HOWEVER...GUSTY WINDS AND
PEA SIZE HAIL ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3854 8006 3861 8007 3860 7981 3852 7984
3838 7991 3838 7997
TIME...MOT...LOC 2355Z 181DEG 8KT 3849 7994
$$
08What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 2:30 PM EDT, 5 hours 1 minute earlier.
Area forecast discussion, Jul 30, 2:30 PM EDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 230 PM EDT MON JUL 30 2012 .SYNOPSIS... WEAK HIGH PRESSURE SLIDES EASTWARD MONDAY NIGHT. UPPER LEVEL DISTURBANCE PASSES TUESDAY AND TUESDAY NIGHT. HIGH PRESSURE CROSSES WEDNESDAY THROUGH THURSDAY. && .NEAR TERM /THROUGH TUESDAY/... INFLUENCES OF HIGH PRESSURE WILL BE SLOW TO RELINQUISH CONTROL AFTER TODAY...BUT A GREAT LAKES SURFACE LOW WITH AN EMBEDDED SHORT WAVE TROUGH IN THE NORTHWEST FLOW ALOFT WILL PUT AN END TO THE BRIEF DRY SPELL FOR OUR AREA. THIS IS SAID DESPITE THE FACE A FEW DAYTIME HEATING ELEVATED THUNDERSTORMS ARE OCCURRING...AND WILL CONTINUE TO OCCUR UNTIL LATER THIS EVENING. INITIATION OF CONVECTION WILL BE RELEGATED TO THE EASTERN MOUNTAINS...BUT MAY DRIFT TO THE NORTH AND CLIP THE EASTERN LOWLANDS WITH THEIR FORWARD MOTION. OTHERWISE...LOWLAND AREAS ARE CAPPED IN THE MID LEVELS...AND LARGELY STARVED OF ANY APPRECIABLE MOISTURE DEPTH. OVERNIGHT PERIOD GETS A LITTLE BIT TRICKIER WITH THE NAM HINTING AT AN INCREASE IN THE DEPTH SLIGHTLY TONIGHT WHILE MAINTAINING ELEVATED CAPE. AS A RESULT...DID NOT GO COMPLETELY CLEAR...AND GAMBLED ON NO POPS AFTER 04Z...BUT CAN ENVISION A PESKY SMALL CELL OR TWO HANGING AROUND. THIS WILL BE ONE OF THOSE TIMES WHERE LOW POPS AND LOW SKIES WILL COEXIST SIMULTANEOUSLY. DO THINK THAT THERE WILL BE PLENTY OF CLEAR PATCHES...AND FOG DEVELOPMENT SHOULD BE GOOD TO GO. WEAK LOW PRESSURE SYSTEM AND EMBEDDED TROUGH ALOFT APPROACHES TUESDAY...WARRANTING AN INCREASE IN THE POPS...WITH LIKELIES POSSIBLE. ATMOSPHERE WILL BE PRIMED AND READY TO GO WITH PWAT VALUES BACK TO THE 1.5 INCH RANGE. MAY TAKE A FEW HOURS DURING THE AFTERNOON TO ERODE A WEAKER MID LEVEL CAP...WITH BUFR SOUNDINGS SHOWING THIS ACHIEVED BY 00Z WEDNESDAY. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... THE AFOREMENTIONED SYSTEM WILL DROP SOUTHEASTWARD ACROSS THE AREA TUESDAY NIGHT AND WEDNESDAY...WITH THE MODELS IN DECENT AGREEMENT. THE BEST CHANCE OF STORMS WILL CONTINUE TUESDAY NIGHT INTO EARLY WEDNESDAY...THEN DECREASE FROM NORTHWEST TO SOUTHEAST UNTIL THE SYSTEM EXITS THE MOUNTAINS LATER WEDNESDAY. ALTHOUGH THIS LOOKS TO BE ANOTHER TYPICAL SUMMER CASE OF THE SURFACE FRONT ITSELF WASHING OUT AS IT MOVES THROUGH OUR AREA...THE UPPER SYSTEM AND DRIER AIR ALOFT WILL CONTINUE MOVING SOUTHEAST AND EXIT LATER WEDNESDAY...TAKING THE STORMS WITH IT. SO BY WEDNESDAY NIGHT...HAVE TERMINATED ALL POPS. THIS SYSTEM WILL NOT BE AS WET OR UNSTABLE AS PREVIOUS SYSTEMS WITH THE DEEPER MOISTURE AND HEAT REMAINING TO OUR SOUTH AND WEST. STILL...A FEW STRONG STORMS ARE NOT OUT OF THE QUESTION. WEAK HIGH PRESSURE WILL BUILD IN FOR THURSDAY AND FRIDAY...WITH ANY LINGERING LOW LEVEL MOISTURE AND CLOUDS LEFT BEHIND MIXING OUT THURSDAY MORNING FOR AFTERNOON SUNSHINE. EXPECT SUNSHINE TO CONTINUE ON FRIDAY. TEMPERATURES WILL NOT REALLY COOL BEHIND THIS SYSTEM THURSDAY WITH DRIER AIR AND MORE SUNSHINE...BUT HUMIDITIES WILL BE LOWER THURSDAY. SO LOOK FOR TEMPERATURES WEDNESDAY AND THURSDAY NEAR 90 DEGREES...BUT LOWER HUMIDITY THURSDAY. && .LONG TERM /FRIDAY THROUGH MONDAY/... HEIGHTS ONCE AGAIN BUILD IN FROM THE WEST FRIDAY WITH THE BERMUDA HIGH STRENGTHENING...ALLOWING THE HEAT AND HUMIDITY TO MOVE BACK IN FROM THE SOUTHWEST. CHANCES FOR STORMS INCREASE BY THE WEEKEND AS ANOTHER NORTHWEST FLOW SYSTEM AND ATTENDING COLD FRONT DROP SOUTHEASTWARD TOWARD THE AREA. TEMPS WILL ALSO WARM BACK INTO THE 90S AHEAD OF THE FRONT. && .AVIATION /19Z MONDAY THROUGH SATURDAY/... ISOLATED TO SCATTERED CONVECTION CONTINUES IN THE MOUNTAINS THROUGH THIS EVENING. SKY LIKELY TO NOT COMPLETELY CLEAR AS THE MID LEVEL RH INCREASES...BUT ENOUGH CLEAR PATCHES THROUGH THE NIGHT WILL ALLOW VALLEY FOG DEVELOPMENT. MOST TERMINALS LIFR BY DAWN...AND SLOW IMPROVEMENT POSSIBLY TAKING 2 HOURS AFTER DAWN TO ACHIEVE VFR ONCE AGAIN. VFR TUESDAY...BUT LIKELY TO SEE MORE AREAL COVERAGE OF THUNDERSTORMS IN THE AFTERNOON AND EVENING...LIKELY NECESSITATING VCTS/CB. TSRA WILL NOT BE OUT OF THE QUESTION. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM TO HIGH. ALTERNATE SCENARIOS: TIMING AND DENSITY OF FOG COULD VARY DUE TO PATCHES OF PASSING CLOUD COVER. OBSERVATIONS MAY BOUNCE SLIGHTLY. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M M HTS CONSISTENCY H H H H H H H H H H H M BKW CONSISTENCY H H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H M H L PKB CONSISTENCY H H H H H H H H H H M M CKB CONSISTENCY H H H H H H H H H H M M AFTER 18Z TUESDAY... BRIEF IFR POSSIBLE IN SCATTERED SHOWERS AND THUNDERSTORMS TUESDAY AFTERNOON THROUGH WEDNESDAY. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/26 NEAR TERM...26 SHORT TERM...JMV LONG TERM...JMV AVIATION...26
Hazardous weather outlook, Jul 30, 2:07 AM EDT, 17 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 207 AM EDT MON JUL 30 2012 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-310615- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE- NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 207 AM EDT MON JUL 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 30, 6:08 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
608 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM TSTM WND DMG 2 ESE SUMMERSVILLE 38.27N 80.81W
07/30/2012 NICHOLAS WV 911 CALL CENTER
TREES AND LINES DOWN ALONG WEBSTER ROAD
&&
EVENT NUMBER RLX1200476
LZLocal storm report, Jul 30, 6:10 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
610 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM FLASH FLOOD 4 NE SUMMERSVILLE 38.33N 80.79W
07/30/2012 NICHOLAS WV 911 CALL CENTER
ROAD FLOODING IN GLADE CREEK.
&&
EVENT NUMBER RLX1200477
LZSpecial weather statement, Jul 30, 6:20 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
620 PM EDT MON JUL 30 2012
WVZ032-040-302315-
BARBOUR WV-TAYLOR WV-
620 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT BARBOUR AND TAYLOR COUNTIES...
AT 612 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
AUDRA STATE PARK...MOVING NORTH AT 15 MPH.
WIND GUSTS TO 45 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR PHILIPPI AROUND 645 PM...MOATSVILLE AROUND
700 PM AND GALLOWAY AROUND 710 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3908 7986 3902 7988 3901 7989 3899 8005
3901 8005 3902 8006 3903 8005 3904 8007
3926 8014 3930 7989
08Special weather statement, Jul 30, 6:30 PM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
630 PM EDT MON JUL 30 2012
WVZ015-302330-
KANAWHA WV-
630 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL KANAWHA COUNTY...
AT 624 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CHARLESTON...MOVING NORTH AT 15 MPH.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR BELLE AROUND 635 PM...MARMET AROUND 640 PM...
COAL FORK AROUND 705 PM AND PINCH AROUND 730 PM.
THIS WILL IMPACT THE FOLLOWING INTERSTATES...I-77 BETWEEN MILE
MARKERS 96 AND 105 IN WEST VIRGINIA...I-79 BETWEEN MILE MARKERS 1 AND
5...THE WEST VIRGINIA TURNPIKE BETWEEN MILE MARKERS 81 AND 95.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3813 8154 3815 8158 3817 8161 3842 8162
3840 8133 3813 8147
08Special weather statement, Jul 30, 6:39 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
639 PM EDT MON JUL 30 2012
WVZ039-302345-
UPSHUR WV-
639 PM EDT MON JUL 30 2012
...A STRONG THUNDERSTORM WILL AFFECT UPSHUR COUNTY...
AT 636 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
BUCKHANNON...MOVING NORTHEAST AT 10 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR TALLMANSVILLE AROUND 705 PM...BUCKHANNON
AROUND 720 PM...OVERHILL AROUND 730 PM AND HODGESVILLE AROUND 745 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3893 8010 3891 8009 3890 8011 3887 8011
3881 8027 3885 8034 3910 8019 3909 8018
3904 8013 3904 8009 3900 8005 3898 8005
08Local storm report, Jul 30, 6:42 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT MON JUL 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL SUMMERSVILLE 38.35N 80.86W
07/30/2012 U0.75 INCH NICHOLAS WV PUBLIC
EVENT OCCURRED
550 PM 07/30/2012
&&
NNNNThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 3:14 PM EDT | Special Weather Statement | RLX | McDowell, Raleigh, Wyoming | 61 min |
| Jul 30, 4:50 PM EDT | Special Weather Statement | RLX | Calhoun | 40 min |
| Jul 30, 5:09 PM EDT | Special Weather Statement | RLX | Barbour | 36 min |
| Jul 30, 5:36 PM EDT | Special Weather Statement | RLX | Nicholas | 54 min |
| Jul 30, 5:41 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas | 64 min |
| Jul 30, 6:11 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph | 26 min |
| Jul 30, 6:20 PM EDT | Special Weather Statement | RLX | Barbour | 55 min |
| Jul 30, 6:30 PM EDT | Special Weather Statement | RLX | Kanawha | 60 min |
| Jul 30, 6:39 PM EDT | Special Weather Statement | RLX | Upshur | 66 min |
| Jul 30, 7:17 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 39 min |
| Jul 30, 7:53 PM EDT | Special Weather Statement | RLX | Boone | 67 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.